Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stopped Depo Provera. No period. Could I be pregnant? Abdominal pain, dizziness

hello my name is gemma im worried i came of the depo provera about 5-6-7 months ago and have had 3 regular cycles in months october november and i am come on around the 22nd-23rd of the months but this decmeber i had no period and im worried if i could be pregnant i have taken 7 ovulation tests two came came up not ovulation and the others came up ovulating with very heavy lines for ovulation , but i have not had a pregnancy test yet the only things i have been experiencing really bad is sharp shooting pains in my abdomen and ovaries i have had no spotting or sickness just extremley tired and dizzy and the pains do you know what it could be ?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
You are suffering from missed period for last month with lower abdominal pain & dizziness.
Depot shot is very much effective in preventing unwanted pregnancy.But there has several side effects like irregular period,prolonged infertility after discontinuation,wt change,headache etc.
First of all,do a Urine/blood test for B-hcg to confirm/exclude pregnancy. If negative,do the followings:
USG lower abdomen and some hormone tests like thyroid profile,LH/FSH etc to rule out underlying pathology if any.Stress/anxiety,hormonal imbalance,wt gain/loss,thyroid prob,irregular eating habit may causes delayed period. So consult with your doctor to take suggestive measures.
Take Tab DROTIN DS or other anti spasmodic medicine to get some relief.
Avoid stress,take healthy diet with Vit-E & Folic acid supplements,control body wt and proper sleep.
Be well.

Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor